ISSN:
 2155-3289

eISSN:
 2155-3297

All Issues

Volume 9, 2019

Volume 8, 2018

Volume 7, 2017

Volume 6, 2016

Volume 5, 2015

Volume 4, 2014

Volume 3, 2013

Volume 2, 2012

Volume 1, 2011

Numerical Algebra, Control & Optimization

2012 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Preface
Thorsten Koch and Xiaoling Sun
2012, 2(4): i-ii doi: 10.3934/naco.2012.2.4i +[Abstract](718) +[PDF](82.1KB)
Gradient estimates for Gaussian distribution functions: application to probabilistically constrained optimization problems
René Henrion
2012, 2(4): 655-668 doi: 10.3934/naco.2012.2.655 +[Abstract](810) +[PDF](210.5KB)
The integrated size and price optimization problem
Miriam Kiessling, Sascha Kurz and Jörg Rambau
2012, 2(4): 669-693 doi: 10.3934/naco.2012.2.669 +[Abstract](999) +[PDF](507.9KB)
Towards globally optimal operation of water supply networks
Ambros M. Gleixner, Harald Held, Wei Huang and Stefan Vigerske
2012, 2(4): 695-711 doi: 10.3934/naco.2012.2.695 +[Abstract](1758) +[PDF](810.5KB)
Two-stage stochastic programs: Integer variables, dominance relations and PDE constraints
Rüdiger Schultz
2012, 2(4): 713-738 doi: 10.3934/naco.2012.2.713 +[Abstract](1023) +[PDF](3193.2KB)
Analyzing the computational impact of MIQCP solver components
Timo Berthold, Ambros M. Gleixner, Stefan Heinz and Stefan Vigerske
2012, 2(4): 739-748 doi: 10.3934/naco.2012.2.739 +[Abstract](1207) +[PDF](176.8KB)
Simulation of Lévy-Driven models and its application in finance
Rachel Chen, Jianqiang Hu and Yijie Peng
2012, 2(4): 749-765 doi: 10.3934/naco.2012.2.749 +[Abstract](877) +[PDF](436.5KB)
A survey on probabilistically constrained optimization problems
Xiaodi Bai, Xiaojin Zheng and Xiaoling Sun
2012, 2(4): 767-778 doi: 10.3934/naco.2012.2.767 +[Abstract](1055) +[PDF](179.5KB)
A note on semicontinuity to a parametric generalized Ky Fan inequality
Chunrong Chen and Zhimiao Fang
2012, 2(4): 779-784 doi: 10.3934/naco.2012.2.779 +[Abstract](913) +[PDF](140.7KB)
A multigrid method for the maximal correlation problem
Xin-Guo Liu and Kun Wang
2012, 2(4): 785-796 doi: 10.3934/naco.2012.2.785 +[Abstract](1022) +[PDF](190.2KB)
On product-type generalized block AOR method for augmented linear systems
Fang Chen, Ning Gao and Yao- Lin Jiang
2012, 2(4): 797-809 doi: 10.3934/naco.2012.2.797 +[Abstract](924) +[PDF](187.3KB)
A generalization of the positive-definite and skew-Hermitian splitting iteration
Yang Cao, Wei- Wei Tan and Mei-Qun Jiang
2012, 2(4): 811-821 doi: 10.3934/naco.2012.2.811 +[Abstract](1007) +[PDF](304.0KB)
A new Bramble-Pasciak-like preconditioner for saddle point problems
Xiao-Fei Peng and Wen Li
2012, 2(4): 823-838 doi: 10.3934/naco.2012.2.823 +[Abstract](792) +[PDF](232.9KB)
Newton-MHSS methods for solving systems of nonlinear equations with complex symmetric Jacobian matrices
Ai-Li Yang and Yu-Jiang Wu
2012, 2(4): 839-853 doi: 10.3934/naco.2012.2.839 +[Abstract](1074) +[PDF](220.5KB)
On convergence of the inner-outer iteration method for computing PageRank
Zhong-Zhi Bai
2012, 2(4): 855-862 doi: 10.3934/naco.2012.2.855 +[Abstract](1114) +[PDF](296.5KB)
On the convergence of generalized parallel multisplitting iterative methods for semidefinite linear systems
Yanxing Cui, Chuanlong Wang and Ruiping Wen
2012, 2(4): 863-873 doi: 10.3934/naco.2012.2.863 +[Abstract](1007) +[PDF](159.1KB)

Editors

Referees

Librarians

Email Alert

[Back to Top]